Singular Moduli that are Algebraic Units

Habegger, Philipp. (2015) Singular Moduli that are Algebraic Units. Algebra and Number Theory, 9 (7). pp. 1515-1524.

PDF - Published Version

Official URL: http://edoc.unibas.ch/51742/

Downloads: Statistics Overview


We prove that only finitely many j-invariants of elliptic curves with complex multiplication are algebraic units. A rephrased and generalized version of this result resembles Siegel’s theorem on integral points of algebraic curves.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Mathematical Sciences Publishers
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:25 Apr 2018 09:26
Deposited On:25 Apr 2018 09:26

Repository Staff Only: item control page